Proof of a theorem of the brothers Riesz
Koosis, P.
Studia Mathematica, Tome 17 (1958), p. 295-298 / Harvested from The Polish Digital Mathematics Library
Publié le : 1958-01-01
EUDML-ID : urn:eudml:doc:216917
@article{bwmeta1.element.bwnjournal-article-smv17i1p17bwm,
     author = {P. Koosis},
     title = {Proof of a theorem of the brothers Riesz},
     journal = {Studia Mathematica},
     volume = {17},
     year = {1958},
     pages = {295-298},
     zbl = {0085.29203},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv17i1p17bwm}
}
Koosis, P. Proof of a theorem of the brothers Riesz. Studia Mathematica, Tome 17 (1958) pp. 295-298. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv17i1p17bwm/